# SDR USAA2011072500017

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 36,502 hours, 13,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1013101
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON 2R DOOR NEEDS RE-ATTACHED.  MAINTENANCE RE-ATTACHED EXIT SIGN.  EMERGENCY LIGHT FUNCTIONAL CHECK OK.
